Started taking Cymbalta 2 weeks ago, Dr told me to take 30mg for 1 week and then up it to 60mg the second week, so I did as i was told.... The morning after the first 60mg i thought somebody had hit me on the side of the head with a hammer....the pain was incredible, I felt sick, dizzy and so tired..... so off back to bed i go
That was thursday morning....It is now Saturday morning and I only took 30mg last night and that will be the highest amount i will be taking till i can see the Dr on Monday.... I want OFF these tablets.... I have slept since thursday morning only waking to go to the bathroom and to have a drink and to take my meds.... One of the side effects is appetite suppressant no joke there..... i have had half a bowl of cereal since Thursday....great if you want to loose weight and feel like poo in the process...
Has anybody else had this experience with Cymbalta ???
Hugs Fiona xx